# SDR 9702529762

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb Socket
- Condition: Dirty
- Location: Lt Mlg Indicator
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, RECEIVED ONE GREEN LIGHT ON LEFT MAIN GEAR ONLY.  RETRACTED GEAR AND RECEIVED THREE RED LIGHTS.  RE-EXTENDED GEAR AND RECEIVED NORMAL INDICATIONS.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED DEBRIS FROM LEFT MAIN INDICATOR LOWER SOCKET AND RELAMPED, GEAR SWING AND OPERATIONAL CHECK GOOD.
